MathSciNet Relay Station
MathSciNet bibliographic data
MR2299478 46J15 (13J07 47B47)
Samei, Ebrahim Non-reflexivity of the derivation space from Banach algebras of analytic functions. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2045–2049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement